# SDR LR7A07129

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3530597
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5302 FOUND AFT FUSELAGE INTERIOR RT BHD FTG CRACKED AT FWD SIDE FS990 WL260 RBL64.  REPAIR ACCOMPLISHED BY REPLACING FWD FTG P/N 353059-7 & AFT FTG P/N 3317807-4 IAW SMP583 CH 51-60 AND 51-70.
